Algebraic tubular neighbourhoods II.

David A. Cox

Mathematica Scandinavica (1978)

  • Volume: 42, page 229-242
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cox, David A.. "Algebraic tubular neighbourhoods II.." Mathematica Scandinavica 42 (1978): 229-242. <>.

author = {Cox, David A.},
journal = {Mathematica Scandinavica},
keywords = {algebraic tubular neighborhood; homotopy; spherical fibration},
pages = {229-242},
title = {Algebraic tubular neighbourhoods II.},
url = {},
volume = {42},
year = {1978},

AU - Cox, David A.
TI - Algebraic tubular neighbourhoods II.
JO - Mathematica Scandinavica
PY - 1978
VL - 42
SP - 229
EP - 242
KW - algebraic tubular neighborhood; homotopy; spherical fibration
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.